# SDR GTIA2025100939119

- Difficulty date: October 6, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N963NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11088
- Aircraft time: 10,533 hours, 4,581 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CHEMICAL SMELL FROM PACK 1 - INITIATED DURING DESCENT AROUND 20,000FT.-COMPLIED WITH TSM 05-50-00-810-831-A, DECONTAMINATION OF #1 PACK LEVEL B, ODOR REMAINS. SUSPECT #1 ENG. SEE LP 3437257-2.
